# SDR ASAA1048663

- Difficulty date: December 3, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 40,892 hours, 22,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C352436
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 847 FRAME UPPER FLANGE CORRODED.  REMOVED CORRODED SECTION AND INSTALLED NEW FRAME SECTION IAW B737 400 SRM 51 40 02.
